# SDR SWAA2022013185064

- Difficulty date: September 13, 2017
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N757LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29850
- Aircraft time: 63,771 hours, 36,930 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING PANEL AFT OF PYLON; BULB SEAL BRACKET CRACKED AT LOWER BOLT. / REMOVED AND INSTALLED A NEW BULB SEAL BRACKET AT RIGHT WING PANEL AFT OF PYLON I/A/W B737 SRM 51-40-02-0G-0
